Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 122, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 21, 2011, 8:22 PM CDT for LaPorte County, Saint Joseph County, Indiana; Berrien County, Cass County, Michigan. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 8:22 PM CDT (01:22 UTC)
- Expired
- Jun 21, 2011, 8:59 PM CDT
- In force
- 37 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties LaPorte County, IN, Saint Joseph County, IN, Berrien County, MI, Cass County, MI
The radar
The Northern Indiana radar (KIWX), 93 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.4 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3352 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
559
WUUS53 KIWX 220122
SVRIWX
INC091-141-MIC021-027-220215-
/O.NEW.KIWX.SV.W.0122.110622T0122Z-110622T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
922 PM EDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CASS COUNTY IN SOUTHWEST MICHIGAN...
BERRIEN COUNTY IN SOUTHWEST MICHIGAN...
NORTHEASTERN LA PORTE COUNTY IN NORTHWEST INDIANA...
NORTHERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 1015 PM EDT/915 PM CDT/
* AT 817 PM CDT/917 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF NEW CARLISLE TO
5 MILES EAST OF NEW CARLISLE TO GRANGER...AND MOVING NORTH AT 35
MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
THREE OAKS...
SHOREWOOD-TOWER HILL AND BERRIEN SPRINGS...
BRIDGMAN...
STEVENSVILLE...
ST. JOSEPH...FAIR PLAIN AND BENTON HEIGHTS...
WATERVLIET...
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE UNION
PIER...SUMNERVILLE...POKAGON...NEW TROY...GLENDORA...LAKESIDE...
TURNER SHORES...HARBERT...SAWYER...INDIAN LAKE...EAU CLAIRE AND
BARODA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS LINE OF SEVERE THUNDERSTORMS MAY OCCUR WELL
AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER
BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4208 8622 4208 8616 4174 8611 4167 8640
4165 8672 4183 8674 4192 8661 4202 8657
4208 8652 4213 8650 4218 8644 4225 8638
4225 8623
TIME...MOT...LOC 0122Z 172DEG 31KT 4174 8659 4177 8642
4181 8615
WIND...HAIL 60MPH <.50IN
$$
NG2 follow-up statements
556
WWUS53 KIWX 220143
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
943 PM EDT TUE JUN 21 2011
INC091-141-220153-
/O.CAN.KIWX.SV.W.0122.000000T0000Z-110622T0215Z/
ST. JOSEPH IN-LA PORTE IN-
943 PM EDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. JOSEPH COUNTY
IN NORTH CENTRAL INDIANA...AND NORTHEASTERN LA PORTE COUNTY IN
NORTHWEST INDIANA IS CANCELLED...
AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4208 8622 4208 8616 4185 8615 4183 8637
4183 8674 4192 8661 4202 8657 4208 8652
4213 8650 4218 8644 4225 8638 4225 8623
TIME...MOT...LOC 0143Z 172DEG 31KT 4192 8662 4195 8645
4199 8618
$$
MIC021-027-220215-
/O.CON.KIWX.SV.W.0122.000000T0000Z-110622T0215Z/
BERRIEN MI-CASS MI-
943 PM EDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHWESTERN CASS AND BERRIEN COUNTIES IN SOUTHWEST MICHIGAN...
AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM SHOREWOOD-TOWER HILL TO 6 MILES WEST OF BERRIEN
SPRINGS TO 8 MILES EAST OF BERRIEN SPRINGS...AND MOVING NORTH AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
FAIR PLAIN...ST. JOSEPH...BENTON HARBOR...BENTON HEIGHTS...
BRIDGMAN...STEVENSVILLE...WATERVLIET...COLOMA...PAW PAW LAKE AND
LAKE MICHIGAN BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4208 8622 4208 8616 4185 8615 4183 8637
4183 8674 4192 8661 4202 8657 4208 8652
4213 8650 4218 8644 4225 8638 4225 8623
TIME...MOT...LOC 0143Z 172DEG 31KT 4192 8662 4195 8645
4199 8618
WIND...HAIL 60MPH <.50IN
$$
NG681
WWUS53 KIWX 220159
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
959 PM EDT TUE JUN 21 2011
MIC021-027-220209-
/O.CAN.KIWX.SV.W.0122.000000T0000Z-110622T0215Z/
BERRIEN MI-CASS MI-
959 PM EDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASS AND BERRIEN
COUNTIES IN SOUTHWEST MICHIGAN IS CANCELLED...
AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4208 8622 4208 8616 4185 8615 4183 8637
4183 8674 4192 8661 4202 8657 4208 8652
4213 8650 4218 8644 4225 8638 4225 8623
TIME...MOT...LOC 0159Z 172DEG 31KT 4206 8665 4209 8648
4213 8621
$$
NGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:55 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 21, 6:55 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 755 PM EDT TUE JUN 21 2011 .AVIATION /00 UTC TAFS/... BRIEF RESPITE INVOF KSBN FOR COUPLE OF HOURS TIL MATURE/DECAYING LEWP ACRS ECNTL IL/WCNTL IN MOVES IN 02-05 UTC TIMEFRAME. SUFCNT MLCAPE 2000-3000 J/KG DOWNSTREAM OF COMPLEX/ACRS NRN IN AMID RICH RESERVOIR OF LLVL THETA-E AIR WITH SFC DPS UPR 60S/LWR 70S IN CONFLUENT/CONVERGENT SFC-8H FLOW...SUFCNT TO MAINTAIN SHRA/TEMPO TSRA TIL APPROX 04 UTC KFWA/05 UTC KSBN. WETTED BL AND LTR APPROACH OF MLVL DRY PUNCH/NOW ENTERING FAR WCNTL IL WL BE CONDUCIVE FOR BR/STRATUS FORMATION IN MOIST/MIXED BL. RAPID MIXOUT ANTICIPATED WITH STRONG INSOLATION FOR MODERATE INSTABILITY BY MIDDAY WED BODES WELL FOR FNTL FORCED TSRA ERLY AFTN AT KSBN/MID-LATE AFTN TIMING AT KFWA...NEAR PARALLEL DEEP LYR SHEAR/STORM MOTION VECTOR SUGGEST STRONGER WIND GUST POTNL IN STORMS...THOUGH FINER DETAILS WRT PARTICULAR POINT FCST/TIMING/GUST MAGNITUDE BYND CRNT FCST SCOPE. && .SHORT TERM...LATE THIS AFTERNOON THROUGH WEDNESDAY NIGHT STACKED/FILLING LOW WILL MEANDER EWD FROM NEAR NORTHWEST IOWA THIS AFTN TO CENTRAL WI BY LATE WEDNESDAY. MOIST/UNSTABLE SOUTHWESTERLY FLOW ON THE SOUTHEASTERN FRINGE OF THIS FEATURE WILL SUPPORT AN ACTIVE PERIOD WITH OPPORTUNITIES FOR CONVECTION. WEAK AREA OF LOW LVL SPEED CONVERGENCE ACROSS ILLINOIS...PER 925/850 HPA AREA PROFILERS...SHOULD CONTINUE ITS PROPAGATION NEWD INTO THE FA LATER THIS AFTN AND EVE. IT IS THIS FEATURE...A WEAK CONVECTIVELY MODIFIED MID LVL IMPULSE OVER SRN IL...AND AN APPROACHING LEFTOVER MCV OVER SE MO THAT SHOULD PROVIDE THE TRIGGER FOR LATE AFTN AND EVE SCT CONVECTION. MOISTURE AND INSTABILITY NOT A PROBLEM THIS GO AROUND WITH LOW LVL THETA-E RIDGE OVERHEAD SUPPORTING SBCAPE/S NEAR 4000 J/KG. MORNING 700 HPA CAP HAS BEEN NEARLY ERODED BY EXIT OF EML AND SFC HEATING AS TEMPS HAVE RISEN TO PROGGED CONVECTIVE TEMPS. WOLCOTT PROFILER SHOWING RELATIVELY LIGHT UNIDIRECTIONAL SW FLOW AND MARGINAL DEEP LAYER SHEAR ON THE ORDER OF 25-30 KNOTS IN THE WEST...LESS THAN 25 KNOTS EAST. THIS HIGH INSTABILITY/LOW SHEAR ENVIRONMENT IS MAINLY SUPPORTIVE OF PULSE STORMS...WITH ISOLATED WIND DAMAGE THE MAIN THREAT FROM PRECIP LOADING. LARGE HAIL WILL BE HARDER TO COME BY GIVEN SUCH A WARM/MOIST THERMAL PROFILE. PWATS NEAR 1.7 INCHES...DEEP WARM CLOUD LAYER...AND EXPECTED SLOWER CELL MOVEMENT HINTS AT A HEAVY RAIN THREAT. WILL CONTINUE TO MENTION THIS AND THE ISO SVR THREAT IN THE HWO. SHOWER/STORM CHANCES WANE WITH TIME TONIGHT GIVEN BOUNDARY LAYER COOLING AND BETTER SYNOPTIC SUPPORT RESIDING NORTH AND WEST OF THE FA. LOWER CHC POPS FOR SHOWER/STORM WARRANTED LATER TONIGHT INTO WEDNESDAY MORNING AS SYSTEM DRY SLOT BRIEFLY WORKS IN. THIS POTENTIAL DRY SLOT SHOULD PROVIDE ENOUGH MORNING SFC HEATING/INSOLATION TO ALLOW FOR ANOTHER ROUND OF SCT/NUM SHOWER/STORMS WED AFTN/EVE AS THE PRIMARY SFC TROUGH TRANSLATES INTO THE SRN GREAT LAKES. STRONGER MID LVL SOUTHWESTERLY FLOW WILL PROVIDE AMPLE DEEP LAYER SHEAR FOR ORGANIZED MUTICELLULAR CLUSTERS AND ISOLATED SUPERCELLS...WITH THE LIMITING FACTORS BEING ANY LINGERING AFFECTS FROM TONIGHT/S CONVECTION AND FOR A LESS UNSTABLE LOW LVL ENVIRONMENT BEHIND TODAY/S PRE-FRONTAL TROUGH- LIKE FEATURE. COOLER THERMAL PROFILE AND SUSTAINABLE UPDRAFTS SUPPORT A HAIL THREAT...WHILE MODEST UNIDIRECTIONAL FLOW THROUGH THE COLUMN AND POSSIBLE MULTICELL ORGANIZATION SUPPORTS A WIND THREAT IF STORMS ARE ABLE TO FIRE AS STILL EXPECT MLCAPE VALUES UP BTW 1000-1500 J/KG. SCT SHOWERS MAY LINGER INTO WEDNESDAY NIGHT...ESPECIALLY IN THE NW...AS DEEP WRAP AROUND MOISTURE ASSOCIATED WITH THE WI UPPER LOW ROTATES IN. && .LONG TERM... THURSDAY THROUGH TUESDAY...AN UPPER LEVEL SYSTEM WILL LIFT NORTH INTO CANADA EARLY IN THE PERIOD AS A RIDGE GRADUALLY BUILDS OVER THE EAST CONUS. THE GFS AND CANADIAN ENSEMBLE ANALOGS ARE SHOWING GOOD AGREEMENT AND REASONABLE CORRELATION/0.86 TO 0.90/ IN THE LARGE SCALE PATTERN OF BUILDING AN UPPER RIDGE OVER THE EASTERN CONUS. A CAVEAT IS FOR A SHORT WAVE TROF TO TOP THE RIDGE AND BRING A CHANCE FOR SHOWERS AND STORMS LATE IN THE PERIOD. FOR NOW...HAVE KEPT FRIDAY THROUGH TUESDAY DRY GIVEN LOW CONFIDENCE IN THIS ABOVE SOLUTION AND LACK OF SUPPORT AMONG GFS ENSEMBLE MEMBERS. OTHERWISE...KEPT A CHANCE FOR SHOWERS THURSDAY AND THURSDAY NIGHT FOLLOWED BY DRY CONDITIONS. THE UPPER LEVEL SYSTEM BECOMES WELL OCCLUDED BY FRIDAY WITH SOME DRIER AIR SPREADING INTO THE AREA FROM THE WEST PER 305K GFS ISENTROPIC SURFACE.. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...SKIPPER AVIATION...MURPHY
Hazardous weather outlook, Jun 21, 5:02 AM CDT, 15 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 602 AM EDT TUE JUN 21 2011 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-221000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 602 AM EDT TUE JUN 21 2011 /502 AM CDT TUE JUN 21 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTHWEST INDIANA THIS AFTERNOON AND SPREAD EASTWARD THROUGH EVENING. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS. IN ADDITION...AREAS OF HEAVY RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN AHEAD OF A COLD FRONT BY WEDNESDAY AFTERNOON OVER NORTHWEST INDIANA AND SPREAD EASTWARD INTO OHIO BY EVENING...WITH AN OUTBREAK OF SEVERE STORMS CONTAINING DAMAGING WINDS AND LARGE HAIL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 21, 7:36 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
836 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG UNION CITY 42.07N 85.14W
06/21/2011 BRANCH MI EMERGENCY MNGR
POWER LINES DOWN IN UNION CITY
&&
EVENT NUMBER IWX1101083
SCLocal storm report, Jun 21, 7:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
846 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG SHERWOOD 42.00N 85.24W
06/21/2011 BRANCH MI EMERGENCY MNGR
TREE FELL ON POWER LINES
&&
EVENT NUMBER IWX1101084
JCLocal storm report, Jun 21, 8:00 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
900 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG BRYAN 41.47N 84.55W
06/21/2011 WILLIAMS OH EMERGENCY MNGR
POWER LINES AND POLES DOWN...THE CITY OF BRYAN WITHOUT
POWER
&&
EVENT NUMBER IWX1101085
JCLocal storm report, Jun 21, 8:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
904 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG S UNION CITY 42.07N 85.14W
06/21/2011 BRANCH MI EMERGENCY MNGR
TREE DOWN ACROSS ADOLPH ROAD AT CLAY ROAD...ABOUT A
HALF MILE SOUTH OF UNION CITY
&&
EVENT NUMBER IWX1101086
SCLocal storm report, Jun 21, 8:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
909 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TSTM WND DMG 1 W COESSE 41.13N 85.42W
06/21/2011 WHITLEY IN EMERGENCY MNGR
BILLBOARD SIGN BLOWN DOWN...TREE DOWN
&&
EVENT NUMBER IWX1101087
JCLocal storm report, Jun 21, 8:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
911 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG TRI-LAKES 41.25N 85.44W
06/21/2011 WHITLEY IN EMERGENCY MNGR
TREE LIMB BROUGHT A POWER LINE DOWN
&&
EVENT NUMBER IWX1101088
JCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:18 PM CDT | Special Weather Statement | IWX | Steuben | 57 min |
| Jun 21, 7:22 PM CDT | Special Weather Statement | IWX | LaPorte | 23 min |
| Jun 21, 7:25 PM CDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 65 min |
| Jun 21, 8:00 PM CDT | Severe Thunderstorm Warning | IWX | LaGrange | 45 min |
| Jun 21, 8:22 PM CDT | Special Marine Warning | IWX | 53 min | |
| Jun 22, 3:13 AM CDT | Small Craft Advisory | IWX | 16 hr | |
| Jun 22, 11:13 AM CDT | Special Weather Statement | IWX | Saint Joseph | 62 min |
| Jun 22, 12:01 PM CDT | Special Weather Statement | IWX | Saint Joseph | 44 min |
| Jun 22, 12:40 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble | 34 min |
| Jun 22, 1:43 PM CDT | Special Weather Statement | IWX | LaGrange, Noble | 32 min |
| Jun 22, 3:27 PM CDT | Special Weather Statement | IWX | Adams | 63 min |
| Jun 21, 8:30 PM CDT | Special Weather Statement | IWX | Hillsdale | 30 min |
| Jun 22, 3:11 AM CDT | Rip Current Statement | IWX | 24 hr | |
| Jun 22, 1:33 PM CDT | Special Weather Statement | IWX | Branch | 27 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.